Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 25, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 2:00 PM CDT for Limestone County, Madison County, Alabama. It was in force for 15 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 2:00 PM CDT (19:00 UTC)
- Expired
- Apr 10, 2009, 2:15 PM CDT
- In force
- 15 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Limestone County, AL, Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 65 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 2:00 PM CDT | HAIL 1.25 | Elkmont, AL | REPORTED NEAR ELKMONT HIGH SCHOOL. |
| Apr 10, 2:03 PM CDT | TORNADO | 4 Se Elkmont, AL | A BRIEF TORNADO SNAPPED AND DOWNED UP TO TWENTY TREES AT A FARMSTEAD ON THE WEST SIDE OF INTERSTATE 65 AT MILE MARKER 359. |
| Apr 10, 2:05 PM CDT | TSTM WND DMG | Harvest, AL | A TREE AND A FEW LARGE TREE BRANCHES WERE DOWNED IN HARVEST. TIME ESTIMATED. |
| Apr 10, 2:17 PM CDT | TSTM WND DMG | Meridianville, AL | TREES KNOCKED DOWN IN MERIDIANVILLE. |
| Apr 10, 2:17 PM CDT | HAIL 1 | Moores Mill, AL | |
| Apr 10, 2:23 PM CDT | TSTM WND DMG | 3 E Hazel Green, AL | TREES AND POWER LINES KNOCKED DOWN BETWEEN HAZEL GREEN AND NEW MARKET ALONG GREENVILLE PIKE AND JOE QUICK RD. |
| Apr 10, 2:23 PM CDT | TSTM WND DMG | Hazel Green, AL | TREES KNOCKED DOWN IN THE HAZEL GREEN AREA. |
| Apr 10, 2:24 PM CDT | TSTM WND DMG | 3 N Hazel Green, AL | TREES DOWN ON HIGHWAY 231 ABOUT 3 MILES SOUTH OF THE ALABAMA/TENNESSEE STATE BORDER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 101900
TORHUN
ALC083-089-101930-
/O.NEW.KHUN.TO.W.0025.090410T1900Z-090410T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 230 PM CDT
* AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ELKMONT...
OR ABOUT 8 MILES NORTHWEST OF ATHENS...MOVING EAST AT 55 MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
HOLLAND GIN.
BETHEL.
TONEY.
GLADSTONE.
HAZEL GREEN.
NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3500 8683 3499 8642 3480 8640 3481 8706
3500 8706 3501 8697
TIME...MOT...LOC 1859Z 266DEG 49KT 3491 8701
$$2 follow-up statements
000
WWUS54 KHUN 101905
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
205 PM CDT FRI APR 10 2009
ALC083-089-101930-
/O.CON.KHUN.TO.W.0025.000000T0000Z-090410T1930Z/
LIMESTONE AL-MADISON AL-
205 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR NORTHERN
MADISON AND NORTHEASTERN LIMESTONE COUNTIES...
AT 203 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HOLLAND GIN...OR
ABOUT 11 MILES NORTHEAST OF ATHENS...MOVING EAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BETHEL...HARVEST...TONEY...ELKWOOD...GLADSTONE...MERIDIANVILLE...
HAZEL GREEN...FISK...MOORES MILL...DEPOSIT AND NEW MARKET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
BASEBALL SIZE HAIL. TAKE COVER NOW AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3500 8683 3499 8642 3480 8640 3481 8706
3500 8706 3501 8698
TIME...MOT...LOC 1905Z 267DEG 49KT 3494 8685
$$
CBD000
WWUS54 KHUN 101915
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
215 PM CDT FRI APR 10 2009
ALC083-089-101924-
/O.CAN.KHUN.TO.W.0025.000000T0000Z-090410T1930Z/
LIMESTONE AL-MADISON AL-
215 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR NORTHERN MADISON AND NORTHEASTERN
LIMESTONE COUNTIES IS CANCELED...
WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN CANCELED.
HEAVY RAIN AND DIME SIZED HAIL IS STILL LIKELY WITH THIS STORM
THROUGH 230 PM. HOWEVER...A SEVERE THUNDERSTORM CONTINUES TO MOVE
ACROSS CENTRAL AND SOUTHERN MADISON COUNTY PRODUCING VERY LARGE HAIL
IN THE CITY OF HUNTSVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3500 8683 3499 8642 3480 8640 3481 8706
3500 8706 3501 8698
TIME...MOT...LOC 1914Z 267DEG 49KT 3494 8669
$$
CBDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 11:57 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Apr 10, 11:57 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 1157 AM CDT FRI APR 10 2009 .UPDATE...FOR 18Z TAFS && .AVIATION... SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND 20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV. A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND 02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND WINDS AROUND 10KT SWITCHING TO THE NORTHWEST. && .DISCUSSION.../ISSUED AT 1058 AM CDT FRI APR 10 2009/ DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET. STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID 70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AVIATION...KDW DISCUSSION...20
Hazardous weather outlook, Apr 10, 11:30 AM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1130 AM CDT FRI APR 10 2009 ALZ001>010-016-TNZ076-096-097-110300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1130 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL MOVE ACROSS NORTHERN ALABAMA TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...STRONG TORNADOES...AND DAMAGING WINDS OVER 70 MPH. IN ADDITION...A FEW CASES OF FLASH FLOODING ARE ALSO POSSIBLE. SEVERE WEATHER IS EXPECTED DURING THE 12 PM TO 3 PM TIME FRAME IN NORTHWEST ALABAMA...2 PM TO 5 PM FOR NORTH CENTRAL ALABAMA AND LINCOLN COUNTY TENNESSEE...AND FROM 4 PM TO 7 PM FOR NORTHEASTERN ALABAMA AND MOORE AND FRANKLIN COUNTIES IN TENNESSEE. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT AS IT MOVES ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THROUGH THE EARLY EVENING HOURS. KDW
In the hours before
Local storm report, Apr 10, 8:37 AM CDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
837 AM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM TSTM WND DMG 3 SSE RIVERTON 34.83N 88.06W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG RIVERTON ROSE TRAIL
0305 AM TSTM WND DMG 4 ESE CHEROKEE 34.74N 87.91W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED ALONG PLANTVIEW DRIVE IN BARTON.
0310 AM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.50 INCH COLBERT AL TRAINED SPOTTER
PEA TO DIME SIZED HAIL REPORTED NEAR CHEROKEE. WINDS
ESTIMATED AT 50 TO 55 MPH.
0315 AM TSTM WND DMG SHEFFIELD 34.77N 87.70W
04/10/2009 COLBERT AL EMERGENCY MNGR
A TREE WAS DOWNED IN SHEFFIELD.
0325 AM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E0.25 INCH LAUDERDALE AL TRAINED SPOTTER
0343 AM HAIL MADISON 34.70N 86.75W
04/10/2009 E0.25 INCH MADISON AL PUBLIC
0355 AM HAIL 4 NNE HUNTSVILLE 34.78N 86.55W
04/10/2009 E0.25 INCH MADISON AL TRAINED SPOTTER
0455 AM HAIL 3 NW CULLMAN 34.21N 86.88W
04/10/2009 E0.50 INCH CULLMAN AL EMERGENCY MNGR
DIME SIZED HAIL REPORTED AT I-65 AND AL HIGHWAY 157.
0505 AM HAIL 3 E CULLMAN 34.18N 86.79W
04/10/2009 E0.25 INCH CULLMAN AL LAW ENFORCEMENT
PEA SIZED HAIL REPORTED AT THE INTERSECTION OF US 278 AND
AL HIGHWAY 157 BY A CULLMAN COUNTY DEPUTY.
0510 AM HAIL 3 E CRANE HILL 34.09N 87.01W
04/10/2009 E0.88 INCH CULLMAN AL TRAINED SPOTTER
0514 AM TSTM WND DMG ARAB 34.32N 86.50W
04/10/2009 MARSHALL AL EMERGENCY MNGR
PEA SIZE HAIL AND A LARGE TREE WAS BLOWN DOWN ONTO A CAR.
WINDS WERE ESTIMATED BETWEEN 40 AND 50 MPH.
0520 AM HAIL ARAB 34.32N 86.50W
04/10/2009 E0.88 INCH MARSHALL AL BROADCAST MEDIA
NICKEL SIZE HAIL WAS REPORTED.
0530 AM HAIL GUNTERSVILLE 34.36N 86.29W
04/10/2009 E0.25 INCH MARSHALL AL EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED IN THE CITY OF GUNTERSVILLE
ALONG WITH 40 TO 50 MPH WINDS.
&&
KWEBERSpecial weather statement, Apr 10, 12:05 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1205 PM CDT FRI APR 10 2009 ALZ001-002-101730- COLBERT-LAUDERDALE- 1205 PM CDT FRI APR 10 2009 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 1230 PM CDT... AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTON. OAKLAND...THREET. UNDERWOOD-PETERSVILLE...CLOVERDALE. ZIP CITY...SAINT FLORIAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Local storm report, Apr 10, 1:18 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 13 NW FLORENCE 34.93N 87.84W
04/10/2009 E1.00 INCH LAUDERDALE AL FIRE DEPT/RESCUE
CENTRAL HEIGHTS VOLUNTEER FIRE DEPARTMENT REPORTED
QUARTER SIZE HAIL.
1258 PM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.88 INCH COLBERT AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN CHEROKEE.
1259 PM HAIL RED BAY 34.44N 88.14W
04/10/2009 E0.88 INCH FRANKLIN AL TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN DOWNTOWN RED BAY.
0100 PM NON-TSTM WND DMG HATTON 34.56N 87.41W
04/10/2009 LAWRENCE AL TRAINED SPOTTER
TREES KNOCKED DOWN IN HATTON.
0100 PM HAIL ZIP CITY 34.96N 87.67W
04/10/2009 E0.75 INCH LAUDERDALE AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED IN ZIP CITY.
0101 PM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E1.75 INCH COLBERT AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CHEROKEE.
0102 PM HAIL 13 NW FLORENCE 34.93N 87.84W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
GOLF BALL HAIL REPORTED ALONG COUNTY ROAD 219.
&&
KWEBERLocal storm report, Apr 10, 1:30 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 8 W LEXINGTON 34.97N 87.51W
04/10/2009 E0.88 INCH LAUDERDALE AL TRAINED SPOTTER
NICKEL HAIL REPORTED IN GREEN HILL
0110 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.00 INCH LAUDERDALE AL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED ON THE CAMPUS OF UNA.
0114 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.50 INCH LAUDERDALE AL EMERGENCY MNGR
PING PONG SIZED HAIL REPORTED ON THE CAMPUS OF UNA.
0116 PM HAIL 8 W LEXINGTON 34.97N 87.51W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
REPORT OF GOLFBALL SIZED HAIL IN GREEN HILL.
&&
KWEBERLocal storm report, Apr 10, 1:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL ENE HOWELL 35.23N 86.61W
04/10/2009 M1.00 INCH LINCOLN TN OFFICIAL NWS OBS
COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN THE
HOWELL COMMUNITY.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Apr 10, 5:27 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 48 min |
| Apr 10, 6:04 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Apr 10, 11:55 AM CDT | Tornado Warning | HUN | Lauderdale | 35 min |
| Apr 10, 12:28 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 32 min |
| Apr 10, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | HUN | Lauderdale | 27 min |
| Apr 10, 12:44 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 46 min |
| Apr 10, 12:47 PM CDT | Tornado Warning | HUN | Lauderdale | 43 min |
| Apr 10, 12:53 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 37 min |
| Apr 10, 1:06 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 6 hr |
| Apr 10, 1:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Apr 10, 1:30 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 15 min |
| Apr 10, 1:32 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 28 min |
| Apr 10, 1:33 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 42 min |
| Apr 10, 1:33 PM CDT | Tornado Warning | HUN | Limestone | 27 min |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 45 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 27 min |
| Apr 10, 1:54 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 36 min |
| Apr 10, 2:01 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 44 min |
| Apr 10, 2:16 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 10, 2:20 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 10, 2:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 80 min |
| Apr 10, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Apr 10, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 10, 2:43 PM CDT | Tornado Warning | HUN | Madison | 32 min |
| Apr 10, 2:48 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 27 min |
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 40 min |
| Apr 10, 2:54 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 51 min |
| Apr 10, 3:05 PM CDT | Tornado Warning | HUN | Jackson, Marshall | 25 min |
| Apr 10, 3:12 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 33 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 10, 3:21 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 39 min |
| Apr 10, 3:27 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 2 hr |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 10, 3:32 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Apr 10, 3:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 27 min |
| Apr 10, 3:33 PM CDT | Tornado Warning | HUN | DeKalb | 27 min |
| Apr 10, 3:37 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 23 min |
| Apr 10, 3:58 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 47 min |
| Apr 10, 4:02 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 13 min |
| Apr 10, 4:04 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 10, 4:06 PM CDT | Tornado Warning | HUN | Marshall | 13 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | HUN | Marshall | 30 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Apr 10, 4:40 PM CDT | Tornado Warning | HUN | DeKalb | 16 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.